Please use this identifier to cite or link to this item:
Title: Boundary limits of h('p)-functions in tube domains
Authors: Korányi, Ádám
Sawyer, Stanley
Putz, Robert B.
Hughes, Anne
Keywords: Mathematics.
Issue Date: 1972
Publisher: ProQuest Dissertations & Theses
Citation: Hughes, A. (1972). Boundary limits of h('p)-functions in tube domains (Publication No. 302619733) [Doctoral dissertation, Yeshiva University]. Source: Dissertation Abstracts International, Volume: 33-07, Section: B, page: 3196.
Description: Dissertation, PhD / Open Access
ISBN: 9798641534541
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
Hughes - Boundary Limits of Hp-Functions in Tube Domains-YU only.pdf
  Restricted Access
5.26 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.